MathSciNet Relay Station
MathSciNet bibliographic data
MR1803620 62E15 (62N05)
Leemis, Lawrence M.; Schmeiser, Bruce W.; Evans, Diane L. Survival distributions satisfying Benford's law. Amer. Statist. 54 (2000), no. 4, 236–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement